Some Nonlinear Evolution Problems in Mixed Form
Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 2, pp. 303-320
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
This work deals with some abstract equations, either linear or nonlinear, arising from the so-called mixed formulation of PDEs of elliptic and parabolic type. This class of variational formulations turns out to be particularly relevant in connection with the development of finite elements approximations. We prove the well-posedness of both the stationary and the evolution problems.
@article{BUMI_2009_9_2_2_a0,
author = {Stefanelli, Ulisse and Visintin, Augusto},
title = {Some {Nonlinear} {Evolution} {Problems} in {Mixed} {Form}},
journal = {Bollettino della Unione matematica italiana},
pages = {303--320},
year = {2009},
volume = {Ser. 9, 2},
number = {2},
zbl = {1172.35303},
mrnumber = {2537272},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_2_a0/}
}
Stefanelli, Ulisse; Visintin, Augusto. Some Nonlinear Evolution Problems in Mixed Form. Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 2, pp. 303-320. http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_2_a0/